# SDR AALA202508117224

- Difficulty date: August 9, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 89,963 hours, 11,146 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AT 3L JUMP SEAT DOES NOT TEST PROPERLY AND SEAL BROKEN. MAINTENANCE REPLACED FLASHLIGHT AT 3L JUMP SEAT, REF AMM 33-50-00,
